Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Back on Abilify? ed_uk

Posted by banga on March 13, 2005, at 4:40:59

In reply to Re: Luvox and caffeine banga, posted by ed_uk on March 11, 2005, at 8:18:33

I felt my mood and anxiety worsening on day 3 off of Abilify. Oh well. I will try 2.5mg every other day. I took some last night and woke up feeling much better already--didnt think it would be so quick. If it were possible to split these pills into thirds or fourths, Id take even less--but they are already tiny....the only option is to smash it and take rather imprecise amounts. this medication being so powerful, I wonder why they have not come up with even smaller doses. Dont suppose it comes in a liquid--?
But I am not happy about it. Because I've noticed that even at this amount I feel a slight tick of having trouble maintaining eye contact in one position--feel my eyes wanting to go left if only slightly and briefly. Is this akasthisia -or worse?
My other option is to try and find a different source of a 5ht2a antagonist. I am quite sure this is key for me. Any ideas that dont mean instant weight gain? Very tiny amounts of Remeron?? Of tricyclics, do you know which has the most potent 5ht2a action, to get away with the smallest amounts?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:banga thread:468122
URL: http://www.dr-bob.org/babble/20050312/msgs/470337.html